Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 6, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Feb 6, 2008, 9:57 PM EST for Adams County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 9:57 PM EST (02:57 UTC)
- Expired
- Feb 6, 2008, 10:30 PM EST
- In force
- 33 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Adams County, PA
The radar
The Sterling radar (KLWX), 102 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 8:32 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 6, 8:32 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 PM EST WED FEB 6 2008 .SYNOPSIS... SEVERAL WAVES OF LOW PRESSURE WILL MOVE ALONG A NEARLY STATIONARY FRONT OVER THE REGION TODAY...PROVIDING THE FOCUS FOR SOME LOCALLY HEAVY RAINS/THUNDER AND POTENTIAL FLOODING. MUCH COLDER AIR WILL MOVE BACK IN FOR THE LATTER HALF OF THE WEEK AND WEEKEND...WITH SNOW SHOWERS RETURNING TO THE FORECAST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... EAST-WEST FRONTAL BOUNDARY SEPARATING WARM MOIST AIR OVER THE SOUTHERN HALF OF THE STATE FROM NEAR AND BELOW FREEZING AIR ALONG THE NEW YORK BORDER WILL WAFFLE NORTH AND SOUTH BY 50 MILES THROUGH THE EVENING HOURS. SOUTH OF THIS BOUNDARY...THUNDERSTORMS BEGINNING TO DEVELOP ALONG THE LAUREL RIDGE. THESE ARE MOVING AT 60 MPH AND ANY DOWNPOUR CAN TRANSLATE THOSE WINDS SPEEDS DOWN THO THE GROUND. THIS WILL BE ONE OF THE IMMEDIATE THREATS AS MORE CONVECTION POPS UP INTHE WARM SECTOR. SPEED SHEAR THROUGH THE ATMOSPHERE WOULD INDICATE A WIND THREAT OPPOSED TO A HAIL THREAT THROUGH THE EVENING HOURS. ALONG THE BOUNDARY...THE NEXT SLUG OF MOISTURE MOVING IN FROM OHIO WITH AN ESTIMATION OF 0.40 TO 0.70 INCHES THROUGH THE EVENING. REPORTS OF ROAD AND BASEMENT FLOODING WILL BE MONITORED FOR ADDITIONAL PROBLEMS. NORTH OF THE BOUNDARY...SCHOOL OBS ALONG THE PA/NY BORDER FLIRTING WITH FREEZING WITH A FEW OBS AROUND 30. DISCUSSION WITH BUF/BGM LEAD TO ISSUANCE OF WINTER WEATHER ADVISORY FOR THE FOUR NORTHERN BORDER COUNTIES AS A PERIOD OF SLEET AND FREEZING RAIN IS POSSIBLE AS THE COLDER AIR UNDERCUTS THE ADVANCING PRECIP FROM OHIO. AS THE FRONTAL BOUNDARY DROPS SOUTH OVERNIGHT...EXPECT A CHANGEOVER TO SNOW SHOWERS FROM CENTRAL PA AND NORTH. LIGHT ACCUMULATIONS ONLY AS THE MOISTURE PULLS OUT RAPIDLY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/... BY THU MORNING CENTRAL PA WILL BE ON THE COLDER SIDE OF THE EXITING STORM...WITH LIGHT SNOW SHOWERS LINGERING IN THE HIGHER TERRAIN OF THE N AND W. TEMPS WILL DROP BACK TOWARD NORMALS /WHICH FOR SOME MEANS A 20F DROP FROM TODAY/ BUT VERY COLD AIR HOLDS OFF UNTIL LATE IN THE WEEKEND. THROUGH THEN...WEAK SURFACE HIGH PRESSURE BUILDS IN WITH A SERIES OF WEAK UPPER LEVEL WAVES SLIDING THROUGH BRINGING VARIABLE CLOUDS AND A LOW CHANCE FOR LIGHT SNOW SHOWERS THROUGH FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... WEAK HIGH PRESSURE AND ZONAL FLOW WILL BEGIN THE PERIOD...BUT NEXT STORM SYSTEM TAKES AIM ON THE REGION FOR THE WEEKEND. A SERIES OF WAVES WILL SPREAD SCATTERED PRECIP IN FOR SAT /WITH MAINLY RAIN SOUTH AND A RAIN SNOW MIX NORTH/. THEN UPPER LOW PUSHES THROUGH SAT NIGHT...USHERING IN SOME OF THE COLDEST AIR OF THE SEASON. PRECIP WILL TURN TO SNOW...WITH LIGHT ACCUMULATIONS EXPECTED SUN. SUNDAY WILL BE THE COLDEST DAY OF THE WEEK WITH TEMPS ONLY REACHING THE TEENS AND 20S DURING THE DAY. TEMPS WILL REMAIN BELOW NORMAL SUN NIGHT WITH 850 TEMPS FCST IN THE -20 TO -25 RANGE. LOWS WILL BE NEAR ZERO NORTH AND BETWEEN 10-15 DEGREES SOUTH. IN ADDITION...STRONGER WINDS ARRIVE WITH THE COLD AIR SURGE...MAKING IT FEEL EVEN COLDER. THE COLD SPELL WILL BE SHORT-LIVED THOUGH AS WESTERLY FLOW SLIDES IN BEHIND...HELPING TO MODERATE TEMPERATURES BACK TO FEBRUARY NORMALS WITH 30S DURING THE DAY AND TEENS AND 20S AT NIGHT. EXPECT THE LAKE EFFECT AREAS TO SEE SNOW SHOWERS AND CLOUDINESS MON INTO TUESDAY...WITH LITTLE IN THE WAY OF SIG PRECIP ELSEWHERE. NEXT SYSTEM PROGGED TO ARRIVE BY WEDNESDAY. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... NMRS SHRA/TSRA BREAKING OUT IN THE WARM SECTOR EARLY THIS EVE...RACING NEWD AT OVER 50KTS. E-W WARM FRT ALONG I-80 DIVIDING VERY WARM/MOIST AIR TO THE SOUTH FROM NEAR TO SUB-FZG AIR TO THE NORTH. BFD/IPT STILL IFR /NORTH OF THE WARM FNT/...WITH ALL OTHER SITES VFR. ELEVATED CONVECTION HAVING NO PROBLEM MOVING INTO THE COLD SECTOR. XPECT BRF REDUCTIONS TO MVFR/IFR IN LOC HVY RA/TSRA. STG GUSTY WNDS ALSO PSBL. LOW PRES CENTERED OVER WRN PA WILL TRACK EWD TONIGHT...DRAGGING A CLD FNT ACROSS THE AREA. ADDNL SHRA WILL LIKELY CONT THRU 06Z BEFORE DRY SLOT BRINGS A LULL IN THE PCPN. SHARP WND SHIFT BEHIND THE FRONT...WITH SFC WNDS BCMG WLY AND GUSTING TO 20-30KTS. TEMPS STILL HOVERING ARND FZG AT BFD...AND KEPT MENTION OF FZRAPL. HOWEVER...DEPTH OF THE WARM LYR WOULD SUGGEST EITHER -RA/-FZRA. ST/SC WILL RETURN TO THE WCENT MTNS ON THE BACKSIDE OF THE DEPARTING LOW PRES SYS LATER TNT AND EARLY THUR WITH MVFR/IFR CONDS IN -SHSN AT JST/BFD. HIGH END MVFR CIGS PSBL AT IPT/UNV/AOO...BUT SHUD REMAIN JUST ABOVE 3KFT. WLY DOWNSLOPE LLVL FLOW SHOULD KEEP MDT VFR. HI PRES SHOULD PROVIDE MAINLY VFR CONDS WITH LGT WINDS ON FRIDAY. A WEAK UPPER AIR SYS SLIDES IN FOR SAT WITH SOME LGT WINTRY PCPN PSBL. REDUCED CIGS/VSBYS POSSIBLE WITH THIS SYSTEM...ESPECIALLY OVR THE ALLEGHENY HIGHLANDS /BFD AND JST/. AN ARCTIC COLD FRONT COULD PUSH THRU THE REGION SAT NITE...FOLLOWED BY GUSTY NW WINDS ON SUNDAY AND REDUCED CIGS/VSBYS IN SNOW SHWRS. && .CLIMATE... HARRISBURG /KMDT/ HAS BROKEN THEIR RECORD HIGH TODAY. CURRENT READING IS 63F AND THE RECORD WAS 60 SET IN 1990. AN RERMDT WILL BE SENT OUT AROUND 530 PM WITH THE OFFICIAL HIGH TEMPERATURE.. WILLIAMSPORT /KIPT/ RECORD HIGH OF 55F ALSO SET IN 1990 IS SAFE FOR NOW. THE TEMPERATURE AT 3 PM WAS 46F...AND THIS MAY RISE INTO THE LOWER 50S. IF A RECORD IS TIED OR BROKEN...AN RERIPT WILL BE TRANSMITTED. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR PAZ004>006- 037. && SYNOPSIS...LACORTE/TYBURSKI NEAR TERM...LACORTE/TYBURSKI SHORT TERM...RXR LONG TERM...RXR AVIATION...STEINBUGL CLIMATE...
Hazardous weather outlook, Feb 6, 9:50 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 950 PM EST WED FEB 6 2008 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-058-063-080300- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-SCHUYLKILL-CUMBERLAND- 950 PM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. PAZ057-059-064>066-080300- DAUPHIN-LEBANON-ADAMS-YORK-LANCASTER- 950 PM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS UNTIL AROUND MIDNIGHT TONIGHT AS A COLD FRONT PUSHES ACROSS THE REGION. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LAMBERT
In the hours before
Special weather statement, Feb 6, 6:47 PM EST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 PM EST WED FEB 6 2008 PAZ042-046-053-070015- COLUMBIA-SOUTHERN LYCOMING-SULLIVAN- 647 PM EST WED FEB 6 2008 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN SULLIVAN...NORTHWESTERN COLUMBIA AND SOUTHEASTERN LYCOMING COUNTIES THROUGH 715 PM EST... AT 645 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES EAST OF MONTOURSVILLE...MOVING RAPIDLY NORTHEAST AT 65 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. ALSO...EXPECT FREQUENT...DANGEROUS LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LAPORTE AROUND 655 PM...RICKETTS GLEN STATE PARK AND CENTRAL AROUND 700 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 118. FORECASTER: LAMBERT
Special weather statement, Feb 6, 7:04 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 704 PM EST WED FEB 6 2008 PAZ010>012-017-018-024-070100- CAMBRIA-CAMERON-CLEARFIELD-ELK-NORTHERN CENTRE-NORTHERN CLINTON- 704 PM EST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...NORTHEASTERN CAMBRIA...NORTHWESTERN CLINTON...SOUTHEASTERN CAMERON...SOUTHEASTERN ELK AND WESTERN CENTRE COUNTIES THROUGH 8 PM EST... AT 658 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BROOKVILLE TO 12 MILES SOUTHWEST OF PUNXSUTAWNEY TO 6 MILES NORTH OF BLAIRSVILLE...MOVING NORTHEAST AT 60 MPH. WIND GUSTS TO 40 MPH AND HAIL BETWEEN PEA SIZE AND DIME SIZE ARE POSSIBLE WITH THESE STORMS. A BRIEF...10 MINUTE PERIOD OF TORRENTIAL RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR TROUTVILLE...TREASURE LAKE AROUND 715 PM... WESTOVER...S.B. ELLIOT STATE PARK AROUND 730 PM...WOODLAND...STEVENSON DAM AROUND 745 PM...DRIFTWOOD AND PHILIPSBURG AROUND 750 PM...AND KARTHAUS AND PINE GLEN AROUND 800 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 97 AND 138. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255... STATE ROAD 350. FORECASTER: LAMBERT
Special weather statement, Feb 6, 7:45 PM EST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 745 PM EST WED FEB 6 2008 PAZ005-006-011-012-037-041-042-070145- CAMERON-MCKEAN-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-SULLIVAN- TIOGA- 745 PM EST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN MCKEAN...NORTHERN CAMERON...NORTHERN LYCOMING...NORTHWESTERN CLINTON...NORTHWESTERN SULLIVAN...POTTER AND TIOGA COUNTIES... AT 744 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF OLEAN TO 11 MILES SOUTH OF ST. MARYS...MOVING EAST AT 60 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SIZERVILLE...ROULETTE...KEATING SUMMIT... EMPORIUM AROUND 750 PM...OSWAYO...CAMERON...AUSTIN AROUND 755 PM...GENESEE...WHARTON AND STEVENSON DAM AROUND 800 PM. THE STORMS WILL BE NEAR A MANSFIELD...BUTTONWOOD LINE BY 840 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...STATE ROAD 14...STATE ROAD 120...STATE ROAD 449. FORECASTER: MARTIN
Special weather statement, Feb 6, 8:01 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 801 PM EST WED FEB 6 2008 PAZ012-017>019-070230- CLEARFIELD-NORTHERN CENTRE-NORTHERN CLINTON-SOUTHERN CENTRE- 801 PM EST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLINTON...CLEARFIELD AND NORTHERN CENTRE COUNTIES THROUGH 930 PM EST... AT 758 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF CLEARFIELD TO 7 MILES EAST OF CLEARFIELD TO 15 MILES NORTHWEST OF TYRONE...MOVING EAST NORTHEAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT OCCASIONAL...DANGEROUS LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. A SECOND LINE OF SHOWERS FOLLOWING THE STORMS BY 10 TO 15 MINUTES WAS ACCOMPANIED BY A PRONOUNCED WIND SHIFT TO THE WEST WITH GUSTS BETWEEN 35 AND 45 MPH. THESE WESTERLY WIND GUSTS WILL CONTINUE INTO THE LATE EVENING HOURS. THESE STORMS WILL BE NEAR RAMEY AROUND 800 PM...PINE GLEN... PHILIPSBURG AROUND 815 PM...SNOW SHOE...MOSHANNON AROUND 830 PM... HYNER AROUND 845 PM...UNIONVILLE AND MILESBURG AROUND 900 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 107 AND 170. FORECASTER: LAMBERT
Special weather statement, Feb 6, 8:47 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 847 PM EST WED FEB 6 2008 PAZ035-036-063-064-070230- ADAMS-CUMBERLAND-FRANKLIN-FULTON- 847 PM EST WED FEB 6 2008 ...A STRONG THUNDERSTORM WILL AFFECT ADAMS...SOUTH CENTRAL FULTON... SOUTHERN FRANKLIN AND SOUTHERN CUMBERLAND COUNTIES... AT 844 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF BERKELEY SPGS...MOVING NORTHEAST AT 60 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CLAYLICK...MERCERSBURG...WARRENTON AROUND 900 PM...GREENCASTLE AROUND 905 PM...MARION...ST. THOMAS...WAYNESBORO... ROUZERVILLE AROUND 910 PM...FAYETTEVILLE AND CHAMBERSBURG AROUND 915 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 216 AND 219...I-81 BETWEEN MILE MARKERS 0 AND 42. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 15...ROUTE 30. FORECASTER: MARTIN
Special weather statement, Feb 6, 9:43 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 943 PM EST WED FEB 6 2008 PAZ019-027-041-042-045-046-049-050-052-070315- MIFFLIN-NORTHERN LYCOMING-NORTHUMBERLAND-SNYDER-SOUTHERN CENTRE- SOUTHERN CLINTON-SOUTHERN LYCOMING-SULLIVAN-UNION- 943 PM EST WED FEB 6 2008 ...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...EASTERN LYCOMING...NORTHEASTERN MIFFLIN...NORTHERN SNYDER...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN CLINTON...UNION AND WESTERN SULLIVAN COUNTIES... AT 939 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTHWEST OF WILLIAMSPORT TO 7 MILES EAST OF JERSEY SHORE TO 10 MILES SOUTH OF JERSEY SHORE TO 7 MILES NORTHEAST OF LEWISTOWN...MOVING NORTHEAST AT 45 MPH. WIND GUSTS TO 50 MPH AND VERY HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR DUBOISTOWN...WEIKERT...SOUTH WILLIAMSPORT...SNYDER-MIDDLESWARTH STATE PARK AROUND 950 PM...SAND BRIDGE STATE PARK...MONTOURSVILLE...LOYALSOCKVILLE...HARTLETON AROUND 955 PM...TROXELVILLE AND SPRUCE RUN RESERVOIR AROUND 1000 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 187 AND 215...I-180 BETWEEN MILE MARKERS 1 AND 29. FORECASTER: LA CORTE
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:21 PM EST | Severe Thunderstorm Warning | CTP | Clearfield | 39 min |
| Feb 6, 9:02 PM EST | Severe Thunderstorm Warning | CTP | Adams, Franklin | 58 min |
| Feb 6, 9:50 PM EST | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 55 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.